| Catalog Number |
CS-15312-VFE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, after insertion of the catheter, it was found kinked around the middle by angiography.Therefore, it was removed and replaced with a new one.There was no problem in the replaced (2nd inserted) catheter by angiography.No injury to the patient occurred.The insertion site was unknown.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.